# SDR 2004FA0000081

- Difficulty date: January 4, 2004
- Submitted: January 19, 2004
- Operation: General aviation
- Aircraft: N120JC
- Make and model: Braero HS125700A
- Aircraft serial: NA0247
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire Harness
- Part number: 30709341
- Condition: Deteriorated
- Location: Rt Engine
- Part time: 6,970 hours, 5,748 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, NOTED RT ENGINE AMBER WARNING LAMP BECAME ANNUNCIATED, ALSO NOTED INDICATED LOSS OF POWER RT ENGINE. CONSULTED OPERATORS MANUAL AND COMPLIED WITH EMERGENCY PROCEDURES WHICH INCLUDED TO SWITCH TO MANUAL CONTROL AND MONITOR ALL ENGINE PARAMETERS. IMMEDIATE NOTIFICATION TO ATC AND REQUESTED TO DIVERTED FOR INSPECTION. INSPECTION WAS PERFORMED AND FOLLOWING TROUBLESHOOTING AND INSPECTION THAT THE SOURCE OF THE DEFECTS WAS THE RT ENGINE PT2 HARNESS. PARTS WERE REPLACED AND PN 3070934-1 HARNESS. SYSTEM WAS OPERATIONALLY TESTED WITH NO FURTHER DEFECTS NOTED.
